# SDR SWAA2021040561036

- Difficulty date: March 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 11,923 hours, 5,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT CAPTAINS SIDE WILL NOT TEST OK TO CONTINUE PER MEL 251201 SP1B TRK# 107584 ( CABIN EMERGENCY FLASHLIGHT HOLDERS FLASHLIGHTS ) R&R AFT GALLEY CPT SIDE FLASHLIGHT & BATTERY PER AMM 256400 OPS CHECK OK CL# 86504
